# SDR QXEA0100597

- Difficulty date: April 4, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door Frame
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- TWO CRACKS AT APU AIR INLET DOOR SURROUND TOP AND BOTTOM AFT CORNERS.  REPAIRED IAW FOKKER SRM 53-02-07 PAGE 7, 53-26-01 PAGE 8, 51-31-01 PAGES 13 AND 14 AND 51-31-05 PAGES 8-10.
